# SDR AU980392

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210M
- Engine: Cont TSIO520H
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Part number: 12326241
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER SPAR CAP CRACKED IN AREA OF THE LOWER REAR MOUNT BOLT HOLES.  CRACK LENGTHS 12.7MM (0.5 INCH).  INVESTIGATION FOUND NEW PN 1232624-1 REINFORCEMENTS (SE 84-17) HAD BEEN FITTED IN AMERICA (29JUL84), BUT HAD BEEN INSTALLED UPSIDE DOWN LEAVING THE LOWER SPAR CAP UNSUPPORTED AROUND THE BOLT HOLES.  PERSONNEL/MAINTENANCE ERROR.
